im currently taking femodene and have been for nearly 2 years, my last period was a day later and lasted 4 days and wasnt as heavy, when i finished i had sex the day after, which was the first pill of my pack. ever since ive been having hot flashes, chills, cold like symptoms, headaches, really bad cramp in my legs so bad i cant move them, tired more in the day and waking early in the night and not falling back to sleep, feeling nauseas spontaniously, ive got a sence of feeling in my abdomen low down that my belly feels more firm and i feel spasms and my womb throbbing, ive had a child already, she is 5, had non of these symptoms and found out through a missed period at 8 weeks, it has been 15 days since i finished my bleeding and im still taking my pill, i feel pregnant but ive took 2 tests and both are neg, i know i shouldnt of been able to concieve because of the pill but i dnt take it at the same time every day. is there a chance i could be pregnant? i also had really bad stabbing pain in my womb on the 11th day after i finshed bleeding, i havent had discharge apart from a little bit of cloudy white thick mucus when i had a wee, i feel im hungrier and have no energy like i used to. im so confused, all the symptoms, on the pill, never felt like this before on it and still negative tests.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.